Kodai Mathematical Journal

Topology of polar weighted homogeneous hypersurfaces

Mutsuo Oka

Full-text: Open access

Abstract

Polar weighted homogeneous polynomials are special polynomials of real variables xi, yi, i = 1, ..., n with zi = xi + $\sqrt{-1}y_i$ which enjoy a "polar action". In many aspects, their behavior looks like that of complex weighted homogeneous polynomials. We study basic properties of hypersurfaces which are defined by polar weighted homogeneous polynomials.

Article information

Source
Kodai Math. J., Volume 31, Number 2 (2008), 163-182.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1214442793

Digital Object Identifier
doi:10.2996/kmj/1214442793

Mathematical Reviews number (MathSciNet)
MR2435890

Zentralblatt MATH identifier
1149.14031

Citation

Oka, Mutsuo. Topology of polar weighted homogeneous hypersurfaces. Kodai Math. J. 31 (2008), no. 2, 163--182. doi:10.2996/kmj/1214442793. https://projecteuclid.org/euclid.kmj/1214442793


Export citation